# SDR FDEA201308201976

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX143N5091
- Condition: Corroded
- Location: Bs 440-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE SEAT TRACK HAS CORROSION BS 440, RBL 45.    REMOVED CORROSION IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101. R & R SEAT TRACK IAW SRM 51-40-02 AND DWG 143N5091.  CAT "A" MAJOR REPAIR.
